# SDR SWIA200210848

- Difficulty date: May 14, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 21,835 hours, 19,355 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 1541B
- Condition: Failed
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL MESSAGE ON CLIMBOUT.  RECEIVED THE FAIL MESSAGE FROM FLAPS 8 DEGREES TO 0 DEGREES.  UPON LANDING AND CHECKING THE FLAPS, FLAPS WERE AT 0 DEGREES OR FULLY UP.  REMOVED AND REPLACED FLAP BRAKE POSITION SENSOR IAW MM 27-51-10.  OPS CHECKED GOOD.
